# SDR YENA2022072800718

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,928 hours, 21,122 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH WING/ TE OVERHANG/ TOP SKIN LOWER SURFACE RIB 15 / CORROSION- PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
